# SDR SWA980253

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D 1/4 CHECK, FOUND LT WHEEL FRAME BS 680 HAS CRACK IN FRAME APPROX 65 FROM CENTER TO LBL JUST BELOW ROD ATTACH POINT.  REPAIRED PER BOEING SRM.
